Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 66, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 3 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 3 (1960)
Bull. Amer. Math. Soc. 66 (1960)
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in Chicago
John W. Green and J. W. T. Youngs.
Bull. Amer. Math. Soc. 66 (1960), 133-140
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in Tucson
R. S. Pierce.
Bull. Amer. Math. Soc. 66 (1960), 141-142
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 66 (1960), 143
More Information
Full-text PDF Free Access     Request Permissions
Doctorates conferred in 1959
Bull. Amer. Math. Soc. 66 (1960), 156-172
More Information
Full-text PDF Free Access     Request Permissions
Von Neumann-Morgenstern solutions to cooperative games without side payments
R. J. Aumann and B. Peleg.
Bull. Amer. Math. Soc. 66 (1960), 173-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120045
Groups of automorphisms of almost Kaehler manifolds
S. I. Goldberg.
Bull. Amer. Math. Soc. 66 (1960), 180-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0113246
Differential polynomials and decay at infinity
François Trèves.
Bull. Amer. Math. Soc. 66 (1960), 184-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117448
Polynomials defined by a difference system
Glen Baxter.
Bull. Amer. Math. Soc. 66 (1960), 187-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111969
An approximation theorem for semi-groups of operators
P. L. Butzer and H. G. Tillmann.
Bull. Amer. Math. Soc. 66 (1960), 191-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0113148
Locally peripherally euclidean spaces are locally euclidean
O. G. Harrold Jr..
Bull. Amer. Math. Soc. 66 (1960), 194-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112125
Unknotting spheres in five dimensions
E. C. Zeeman.
Bull. Amer. Math. Soc. 66 (1960), 198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117737
Fourier-Stieltjes transforms of measures on independent sets
Walter Rudin.
Bull. Amer. Math. Soc. 66 (1960), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119035
Arithmetic properties of certain polynomial sequences
L. Carlitz.
Bull. Amer. Math. Soc. 66 (1960), 202-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110672

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The theory of groups, by Marshall Hall Jr..
Reviewer: Wilhelm Magnus
Bull. Amer. Math. Soc. 66 (1960), 144-146
Review information
Full-text PDF Free Access
Approximate methods of higher analysis, by L. V. Kantorovich and V. I. Krylov.
Reviewer: Wilfred Kaplan
Bull. Amer. Math. Soc. 66 (1960), 146-147
Review information
Full-text PDF Free Access
Asymptotic behavior and stability problems in ordinary differential equations, by Lamberto Cesari.
Reviewer: S. Lefschetz
Bull. Amer. Math. Soc. 66 (1960), 147-148
Review information
Full-text PDF Free Access
Advanced calculus, by H. K. Nickerson, D. C. Spencer and N. E. Steenrod.
Reviewer: C. B. Allendoerfer
Bull. Amer. Math. Soc. 66 (1960), 148-152
Review information
Full-text PDF Free Access
The theory of groups, by H. J. Zassenhaus.
Théorie des distributions, by L. Schwartz.
Étude des sommes d'exponentielles, by L. Schwartz.
Il teorema di Riemann-Roch per curve, superficie e varieta, questioni collegate, by F. Severi.
Elasticity and plasticity, by J. N. Goodier and P. G. Hodge Jr..
Dynamics and nonlinear mechanics, by E. Leimanis and N. Minorsky.
Some aspects of analysis and probability, by I. Kaplansky, E. Hewitt, M. Hall and R. Fortet.
Probability and statistics, by U. Grenander.
Principles of mechanics, by J. L. Synge and B. A. Griffith.
Group theory, and its application to the quantum mechanics of atomic spectra, by E. P. Wigner.
Lectures on Fourier integrals, by S. Bochner.
Differential geometry, by E. Kreyszig.
The theory of thin shells, by V. V. Novozhilov.
Opere, by U. Dini.
The collected works of George Abram Miller.
Ramanujan, by G. H. Hardy.
Bull. Amer. Math. Soc. 66 (1960), 153-155
Review information
Full-text PDF Free Access